MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE SAFETYLOK 3ML LL W/NDL 25X5/8; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE SAFETYLOK 3ML LL W/NDL 25X5/8; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 309592
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the needle hub separated from the syringe safetylok 3ml ll w/ndl 25x5/8 while removing the shield.The following information was provided by the initial reporter: "consumer reported, pharmacy refilled her prescription with the wrong syringes.Stated, she should have received a "retractable" syringe for her b-12 shots stated, the wrong syringes will leak when administering her shot and once, the needle hub separated when removing shield.".
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
SYRINGE SAFETYLOK 3ML LL W/NDL 25X5/8
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11091404
Report Number1213809-2020-00928
Device Sequence Number19635126
Product Code FMI
UDI-Device Identifier30382903095927
UDI-Public30382903095927
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Model Number309592
Device Catalogue Number309592
Device Lot Number8047707
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1